# SDR ASOA2014013109830

- Difficulty date: January 4, 2014
- Submitted: January 31, 2014
- Operation: Air carrier
- Aircraft: N723EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10132
- Aircraft time: 24,587 hours, 17,189 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LEFT COCKPIT FLOOR SUPPORT AT FS 280 ANGLE CRACKED AND GUSSET UNSERVICEABLE.   REMOVED LT COCKPIT FLOOR SUPPORT ANGLE AND GUSSET IAW SRM 51-42-06-001-001-A01.  LOCATED, DRILLED AND DEBURRED ASSEMBLED NEW SUPPORT ANGLE AND GUSSET IAW SRM 51-40-11-001-001-A01.  INSTALLED NEW ANGLE & GUSSET AT FS 280 IAW SRM 51-42-06-001-001 & 51-42-10-001-001, DWG CC670-33467.  MAJOR REPAIR.
